| Catalog Number |
PXSLIMLAN135STR |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal bleed (gi bleed) using a lantern delivery microcatheter (lantern) and a ruby coil.During the procedure, while advancing a ruby coil into the target location using the lantern, the physician noticed the lantern fractured at the proximal end.Therefore, the lantern was disconnected from the rotating hemostasis valve (rhv) and then removed.The procedure completed using a new lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.